The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/44165
Record Status Checked
Record Id 44165
Title Transport properties of a class of electromagnetic waves
Abstract We demonstrate that in many cases, known frame-dependent trans- port equations for a propagating electromagnetic 2-form in an ar- bitrarily curved spacetime can be replaced by a much simpler set of frame-independent equations. The frame-dependent equations can then be more easily recovered from the simpler set presented here if required. The relationship of such transport equations to the WKB approximation is also brieĀ°y discussed.
Organisation CCLRC , CI
Keywords Physics , electromagnetic waves , Dehnen , ray transport
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Theoretical and Applied Mechanics 34, no. 2 (2007): 161-171. doi:10.2298/TAM0702161C 1450-55840702161C.pdf 2007